MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC; MANUAL TOOTHBRUSH
Model Number 1614N
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Used one brush, one time and all bristles falling out.Blue handle ¿ proxabrush - 1614 purchased: maple garden ((b)(6)).Cust confirmed brush available for return.
 
Additional Manufacturer Narrative
Our reporting system experienced technical difficulty and thus this report is delayed.Our vendor, iqvia, has notified us that we have ran into a bug that requires a patch that will be released soon.

Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
MDR Report Key24081523
Report Number1413787-2026-00251
Device Sequence Number14906847
Product Code EFW
UDI-Device Identifier00070942005647
UDI-Public00070942005647
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown